MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-999-004
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preventative maintenance the device's screw was found missing.The screw missing poses a risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred during preventative maintenance at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9774906
Report Number0001811755-2020-00599
Device Sequence Number11406623
Product Code HAW
UDI-Device Identifier04546540391926
UDI-Public04546540391926
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6000-999-004
Device Catalogue Number6000-999-004
Device Lot NumberA/02/2018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1